Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Estimations $L^p$ des solutions de l'équation des ondes sur certaines variétés coniques


Authors: Hong-Quan Li and Noël Lohoue
Journal: Trans. Amer. Math. Soc. 355 (2003), 689-711
MSC (2000): Primary 35B45; Secondary 35L15, 58J45
Published electronically: October 4, 2002
MathSciNet review: 1932721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove R. Strichartz's $L^p$ estimates for solutions of the wave equation on some conical manifolds. RÉSUMÉ. On prouve des estimations $L^p$ pour les solutions de l'équation des ondes, analogues aux estimations de R. Strichartz, sur certaines variétés coniques.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35B45, 35L15, 58J45

Retrieve articles in all journals with MSC (2000): 35B45, 35L15, 58J45


Additional Information

Hong-Quan Li
Affiliation: Inst. Hautes Études Sci. - Le Bois-Marie, 35, Route de Chartres, F-91440 Bures-Sur-Yvette Cedex, France
Email: lihq@ihes.fr

Noël Lohoue
Affiliation: Département de Mathématiques, Bâtiment 425, Université de Paris-Sud, F-91405 Orsay Cedex, France
Email: Noel.LOHOUE@math.u-psud.fr

DOI: https://doi.org/10.1090/S0002-9947-02-03130-6
Keywords: Op\'erateur d'onde, vari\'et\'es coniques
Received by editor(s): October 20, 1998
Published electronically: October 4, 2002
Article copyright: © Copyright 2002 American Mathematical Society